# SDR SIMA2018082016001

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 34,978 hours, 25,151 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Part serial: DEC100364
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION ''A/SKID OUTBD'' CAUTION MSG AND ''OB GND SPLR FAULT'' STATUS MSG POSTED. WENT AROUND, RAN QRH PROCEDURES. ON RETURN, AFTER GEAR EXTENSION FOR SECOND APR.BOTH CAUTION AND STATUS MSGS CLEARED.-C/A-REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IAW CRJ 700 AMM 32-44-06. OPS CHECK GOOD
